# SDR CALA2014043090921

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 60,816 hours, 7,167 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REV 1 INTERLOCK EICAS STATUS MSG DISPLAYED.  NR 1 ENG REVERSER INTERLOCK FAILURE.  OPERATED NR 1 REV & INTER LOCK MSG CLEARED.
